Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Mar 30, 2015, 9:42 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2015, 9:42 AM MDT (15:42 UTC)
- Expired
- Mar 30, 2015, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
805 WWUS85 KCYS 301542 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 942 AM MDT MON MAR 30 2015 ...RED FLAG WARNING FOR FWZ 310 TODAY FOR WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR FWZ 301...310 THROUGH 313 FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES... .WARMING TEMPERATURES THIS MORNING HAS ALLOWED STRONGER WINDS TO MIX DOWN FROM HIGHER ELEVATIONS. ALREADY SEEING WIND GUSTS IN EXCESS OF 25 MPH AT SEVERAL LOCATIONS AND EXPECT THESE GUSTY WINDS TO CONTINUE INTO THE AFTERNOON HOURS. MORE WIDESPREAD WINDS ARE EXPECTED FOR TUESDAY AS AFTERNOON TEMPERATURES CLIMB 8 TO 10 DEGREES WARMER OVER TODAYS HIGHS. WIND GUSTS IN EXCESS OF 30 MPH APPEAR LIKELY TUESDAY. WYZ310-302345- /O.NEW.KCYS.FW.W.0004.150330T1542Z-150331T0200Z/ /O.NEW.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 942 AM MDT MON MAR 30 2015 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW AFTERNOON HUMIDITIES FOR FIRE WEATHER ZONE 310... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...NORTHWEST AT 15 TO 18 MPH WITH GUSTS TO 28 MPH. * HUMIDITY...10 TO 12 PERCENT THIS AFTERNOON THROUGH EARLY EVENING. * THUNDERSTORMS...NO THUNDERSTORMS ARE EXPECTED TODAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ301-302345- /O.NEW.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 942 AM MDT MON MAR 30 2015 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WEST WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...311...312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE WEATHER ZONE 301. * WIND...WEST AT 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT FOR AREAS EAST OF THE LARAMIE RANGE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
299 WWUS85 KCYS 302047 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 247 PM MDT MON MAR 30 2015 ...RED FLAG WARNING FOR FWZ 310 THROUGH 8 PM TODAY FOR WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR FWZ 301...302...306 AND 310 THROUGH 313 FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES... .WARMING TEMPERATURES THIS MORNING HAS ALLOWED STRONGER WINDS TO MIX DOWN FROM HIGHER ELEVATIONS. ALREADY SEEING WIND GUSTS IN EXCESS OF 25 MPH AT SEVERAL LOCATIONS AND EXPECT THESE GUSTY WINDS TO CONTINUE INTO THE AFTERNOON HOURS. MORE WIDESPREAD WINDS ARE EXPECTED FOR TUESDAY AS AFTERNOON TEMPERATURES CLIMB 8 TO 10 DEGREES WARMER OVER TODAYS HIGHS. WIND GUSTS IN EXCESS OF 30 MPH APPEAR LIKELY TUESDAY. WYZ310-311200- /O.CON.KCYS.FW.W.0004.000000T0000Z-150331T0200Z/ /O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 247 PM MDT MON MAR 30 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310... * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...NORTHWEST AT 15 TO 18 MPH WITH GUSTS TO 28 MPH. * HUMIDITY...10 TO 12 PERCENT THIS AFTERNOON THROUGH EARLY EVENING. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ302-306-311200- /O.EXA.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- 247 PM MDT MON MAR 30 2015 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMDITIES FOR FIRE WEATHER ZONES 302 AND 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 302 AND 306. * WIND...WEST AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH. * HUMIDITY...AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT. POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ301-311200- /O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 247 PM MDT MON MAR 30 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...311...312 AND 313... * AFFECTED AREA...FIRE WEATHER ZONES 301...311...312 AND 313. * WIND...WEST AT 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT FOR AREAS EAST OF THE LARAMIE RANGE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
786 WWUS85 KCYS 310221 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 821 PM MDT MON MAR 30 2015 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 301...302 AND 306 FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 310 THROUGH 313 FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES... .WARMING TEMPERATURES AND INCREASING WEST TO NORTHWESTERLY WINDS WILL INCREASE THE FIRE GROWTH POTENTIAL ON TUESDAY. WIND GUSTS IN EXCESS OF 30 MPH AND HUMIDITY NEAR 10 PERCENT APPEARS LIKELY ON TUESDAY AFTERNOON FOR AREAS AROUND THE DEER CREEK...DOUGLAS BILL AND LUSK AREAS OF EASTERN WYOMING WHERE A RED FLAG WARNING HAS BEEN ISSUED. IT IS POSSIBLE THAT GUSTY WINDS AND LOW HUMIDITY NEAR 10 PERCENT COULD PRODUCE INCREASED FIRE GROWTH POTENTIAL FOR AREAS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA PANHANDLE TUESDAY...SO A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THOSE AREAS ON TUESDAY...WHICH MAY NEED TO BE UPGRADED TO A RED FLAG WARNING EARLY TUESDAY BASED ON NEW FORECAST INFORMATION. WYZ310-311030- /O.EXP.KCYS.FW.W.0004.000000T0000Z-150331T0200Z/ /O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 821 PM MDT MON MAR 30 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE POTENTIAL OF LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONE 310... * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...NORTHWEST AT 15 TO 18 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AROUND 10 PERCENT LATE TUESDAY MORNING INTO THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ301-302-306-311030- /O.UPG.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ /O.NEW.KCYS.FW.W.0005.150331T1600Z-150401T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- 821 PM MDT MON MAR 30 2015 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 301...302 AND 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 301...302 AND 306. * WIND...WEST AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH. * HUMIDITY...TUESDAY AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ311>313-311030- /O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- 821 PM MDT MON MAR 30 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE POTENTIAL OF LOW RELATIVE HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 311...312 AND 313... * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. * WIND...WEST AT 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...TUESDAY AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT FOR AREAS EAST OF THE LARAMIE RANGE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Mar 30, 5:55 AM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Mar 30, 5:55 AM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 555 AM MDT MON MAR 30 2015 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 402 AM MDT MON MAR 30 2015 A COUPLE OF QUITE MILD/WARM DAYS WILL OCCUR OVER THE CWA TODAY THROUGH TUESDAY AS AN UPPER RIDGE APPROACHES TODAY THEN SHIFTS EAST ACROSS THE REGION ON TUESDAY. A WEAK SFC HIGH WILL MOVE INTO NRN WY TODAY CREATING A WEAK DOWNSLOPE FLOW OVER THE PLAINS WITH MOSTLY CLEAR SKIES ALLOWING TEMPS TO RISE WELL INTO THE 60S TO LOWER 70S ACROSS LOWER ELEVATIONS. SIMILAR PATTERN FOR TUESDAY THOUGH A BIT STRONGER LEE TROUGH SHOULD EXIST OVER THE HIGH PLAINS. MAX TEMPS SHOULD BE ABOUT 4-7 DEGREES WARMER OVER THE PLAINS AS A THERMAL RIDGE MOVES ACROSS WITH 700MB TEMPS WARMING TO ABOUT 5-8C TUESDAY AFTERNOON. MID LEVEL MOISTURE SHOULD BEGIN TO STEP UP A BIT TUESDAY AFTERNOON AS THE UPPER RIDGE AXIS MOVES EAST OF THE CWA AND WSW UPPER FLOW SETS UP. MAY SEE A FEW HIGH-BASED SHOWERS MAINLY AROUND THE MTNS LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT AS WEAK IMPULSES MOVE BY. PACIFIC FRONT WILL THEN PASS ACROSS EARLY WEDS AS A DECENT SHORTWAVE SWINGS ACROSS THE NRN ROCKIES INTO THE NORTHERN PLAINS BY LATE WEDS AFTERNOON WITH COOLER AND SOMEWHAT BREEZY CONDITIONS FOR WEDS. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 402 AM MDT MON MAR 30 2015 THE MAIN FORECAST CONCERN WILL BE THE RETURN OF ACCUMULATING SNOWFALL GENERALLY SOUTH OF THE NORTH PLATTE RIVER VALLEY THURSDAY AND THURSDAY NIGHT. A BROAD UPPER-LEVEL TROUGH COMPRISED OF TWO SHORTWAVES WILL BE IN PLACE ACROSS THE WRN U.S. AND NRN PLAINS WEDNESDAY NT. THE COLD FRONT ASSOCIATED WITH THE SHORTWAVE OVR THE NRN PLAINS WILL ALREADY BE WELL SOUTH BY WEDNESDAY NIGHT. THERE WILL BE LITTLE IF ANY MOISTURE AVAILABLE WEDNESDAY NT WITH PERHAPS JUST A FEW VERY LIGHT SHOWERS CLOSE TO THE WY/CO STATELINE. THIS INITIAL FRONT WILL EFFECTIVELY PRIME THE LLVLS IN TIME FOR THE SECOND SHORTWAVE THAT WILL APPROACH ON THURSDAY AND MOVE OVERHEAD THURSDAY NT. BOTH THE GFS/ECMWF ARE CONSISTENT IN BREAKING OUT SOME LIGHT PRECIP ACROSS NRN COLORADO AND AREAS SOUTH OF I80 THURSDAY MORNING. AS THE TROUGH APPROACHES AS THURSDAY PROGRESSES...MOIST ISENTROPIC LIFT ATOP THE LLVL UPSLOPE FLOW WILL BE THE CULPRIT FOR PRECIP BECOMING MORE WIDESPREAD. H7 TEMPS ARE EVEN COLDER THAN EARLIER RUNS...SO HAVE COOLED HIGHS INTO THE 30S FOR LOCATIONS ABOVE AROUND 5500 FEET ON THURSDAY. SUSPECT THIS WILL BE A REASONABLE CUT-OFF ELEVATION FOR THE ACCUMULATING SNOW POTENTIAL AS WELL. MOIST ISENTROPIC LIFT PERSISTS THURSDAY NIGHT BEFORE THE TROUGH DEPARTS FRIDAY MORNING. AREAS OF LIGHT TO MODERATE ACCUMULATIONS WILL BE POSSIBLE ABOVE 5500 FEET MAINLY THURSDAY AFTERNOON AND THURSDAY NIGHT. ALTHOUGH THE TROUGH AXIS DEPARTS ON FRIDAY...THE TRAILING MID- LEVEL COLD POOL AND ASSOCIATED DAYTIME DESTABILIZATION WILL BE ENOUGH TO CONTINUE SHOWER CHANCES FRIDAY. TEMPERATURES WILL STILL BE RELATIVELY COOL ON FRIDAY WITH HIGHS ONLY REACHING THE 40S AT MOST LOCATIONS. TEMPERATURES WILL WARM BACK TOWARDS NORMAL ON SATURDAY AND SUNDAY WITH A BROAD LOW-AMPLITUDE RIDGE YIELDING DRY CONDITIONS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 554 AM MDT MON MAR 30 2015 VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. WIND GUSTS OF 15-20 KNOTS CAN BE EXPECTED AT MOST AIRFIELDS 16-01Z. && .FIRE WEATHER... ISSUED AT 402 AM MDT MON MAR 30 2015 FIRE WEATHER CONCERNS WILL BE AT LEAST ELEVATED OVER PORTIONS OF THE PLAINS FOR THE NEXT COUPLE OF AFTERNOONS WITH THE HIGHEST CONCERNS EXPECTED TUESDAY AFTERNOON. MIN REL HUMIDITIES OVER THE PLAINS WILL FALL TO 10-15% BOTH AFTERNOONS. RIGHT NOW IT APPEARS WINDS WILL BE GENERALLY BELOW CRITICAL SPEEDS TODAY WHERE FUELS ARE DRY AS A SURFACE TROUGH DEVELOPS FROM EC WY SOUTHEAST AND SOUTH OVER FAR EASTERN COLORADO RESULTING IN A MODEST PRESSURE GRADIENT OVER THE HIGH PLAINS OF SE WY/NEB PANHANDLE THUS HAVE OPTED TO CANCEL THE FIRE WEATHER WATCH. MAY STILL GET CLOSE OVER A RELATIVELY SMALL AREA OF FAR SE WY THIS AFTERNOON BUT OVERALL RISK SEEMS A BIT LESS. NORTHERN PARTS OF THE CWA MAY BE CRITICAL OR NEAR CRITICAL TUESDAY AFTERNOON AS THE TROUGH DRIFTS A BIT EAST ALLOWING FOR BREEZIER CONDITIONS THERE. CONCERNS THEN WANE WEDS AS COOLER AIR BEGINS TO ARRIVE BEHIND A COLD FRONT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...CAH AVIATION...CAH FIRE WEATHER...RE
Hazardous weather outlook, Mar 30, 4:11 AM MDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 411 AM MDT MON MAR 30 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>119-311100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 411 AM MDT MON MAR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:42 AM MDT | Fire Weather Watch | CYS | 18 hr |
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.